# SDR AWXA0001412

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 3,089 hours, 1,306 cycles
- System (JASC): 3170 · Automatic Data
- Part: Computer
- Part number: 350E5500201
- Part serial: E5005416
- Condition: Failed
- Location: Cockpit
- Part time: 3,089 hours, 1,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - DIVERTED FLIGHT - 2/19/01 - WHILE IN CRUISE FLIGHT FROM PDX TO PHX THE CREW STARTED GETTING VARIOUS AND CONTINUOUS ECAM FAILURE MESSAGES TOO RAPID TO READ; NO FAULT LIGHTS ILLUMINATED ON OVERHEAD PANEL.  PER MAINTENANCE CONTROL INSTRUCTIONS, THE CREW CYCLED CIRCUIT BREAKERS F1 & Q7 WITH NO HELP.  THE FLIGHT WAS DIVERTED TO LAS.  IN LAS MAINTENANCE REPLACED THE NR 1 SDAC WHICH WAS BAD, (FAULTED) AND THE NR 2 SDAC TO MATCH PART NUMBER INSTALLED IN THE NR 1 POSITION; AFTER REPLACEMENTS SYSTEM OPERATION WAS NORMAL.
